# SDR SWIA2020080451587

- Difficulty date: June 26, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Part number: 601R350655
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD TRACK AT FS 574 IS GOUGED 1.5" IN LENGTH, .156" IN WIDTH, AND APPROX. .075" IN DEPTH.   (C-CHECK) RO 7/31/2020    REMOVED AND REPLACED CARGO DOOR FWD TRACK IAW CRJ 200 SRM NO DEFECTS NOTED OPS TEST GOOD
